# SDR AALA20110826DEN01

- Difficulty date: August 26, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 36,038 hours, 14,862 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DEN - CREW REPORTED AIRCRAFT FAILED TO PRESSURIZE.  FLIGHT RETURNED DEN LANDED WITHOUT INCIDENT.  PLACARD NUMBER 2 AUTO PRESSURE CONTROLLER INOPERATIVE.  FLIGHT CONTINUED ON TO DESTINATION.  REPLACED NUMBER 2 AUTO PRESSURE CONTROLLER AT SEA ON 08/27/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
